Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 13, 2019, 12:20 PM EDT for Alamance County, Durham County, Orange County, North Carolina. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 12:20 PM EDT (16:20 UTC)
- Expired
- Apr 13, 2019, 6:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alamance County, NC, Durham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 1:45 PM EDT | FLASH FLOOD | Hillsborough, NC | THE ENO RIVER NEAR S. CHURCH ST. IN HILLSBOROUGH IS OUT OF ITS BANKS AND CONTINUES TO RISE, THREATENING THE RIVERWALK. |
| Apr 13, 2:50 PM EDT | FLASH FLOOD | 3 Sw Bahama, NC | 300 BLOCK OF JOHNSON MILL ROAD REMAINS CLOSED DUE TO FLOODING. |
| Apr 13, 3:30 PM EDT | FLASH FLOOD | 1 N Swepsonville, NC | HEAVY RAINFALL CAUSED A PORTION OF JIMMIE KERR ROAD TO COLLAPSE DUE TO FLOOD EROSION NEAR THE INTERSECTION WITH JIM MINOR ROAD. REPORT RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
799
WGUS52 KRAH 131620
FFWRAH
NCC001-063-135-131915-
/O.NEW.KRAH.FF.W.0003.190413T1620Z-190413T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1220 PM EDT SAT APR 13 2019
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Alamance County in central North Carolina...
Orange County in central North Carolina...
Durham County in central North Carolina...
* Until 315 PM EDT
* At 1218 PM EDT, emergency management officials reported heavy rain
across the warned area has led to extensive flooding on area
roadways across Orange County. Up to two inches of rain have
already fallen with additional rainfall amounts of up to two
inches possible. Flash flooding is already occurring and likely to
worsen over the next several hours. Use caution, especially if
traveling in these areas.
* Some locations that will experience flooding include...
Durham, Chapel Hill, Burlington, Graham, Hillsborough, Carrboro,
Mebane, Elon College, Rougemont and Gibsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3623 7880 3609 7881 3607 7878 3607 7875
3603 7875 3603 7872 3601 7870 3594 7873
3592 7876 3593 7880 3587 7883 3586 7908
3588 7925 3586 7925 3585 7924 3584 7954
3612 7954 3611 7926 3624 7926
$$
MORROW2 follow-up statements
683
WGUS52 KRAH 131902
FFWRAH
NCC001-063-135-132215-
/O.EXT.KRAH.FF.W.0003.000000T0000Z-190413T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
302 PM EDT SAT APR 13 2019
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Alamance County in central North Carolina...
Orange County in central North Carolina...
Durham County in central North Carolina...
* Until 615 PM EDT
* At 259 PM EDT, local law enforcement officials reported flash
flooding occurring. A portion of Johnson Road in Durham County
remains closed due to flooding. Additionally, the Eno River in
Hillsboro has risen above flood stage, with subsequent rises
occurring along the Eno River eastward into Durham County.
* Some locations that will experience flooding include...
Durham, Chapel Hill, Burlington, Graham, Hillsborough, Carrboro,
Mebane, Elon College, Rougemont and Gibsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3623 7880 3609 7881 3607 7878 3607 7875
3603 7875 3603 7872 3601 7870 3594 7873
3592 7876 3593 7880 3587 7883 3586 7908
3588 7925 3586 7925 3585 7924 3584 7954
3612 7954 3611 7926 3624 7926
$$
10067
WGUS72 KRAH 132215
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
615 PM EDT SAT APR 13 2019
NCC001-063-135-132222-
/O.EXP.KRAH.FF.W.0003.000000T0000Z-190413T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Orange NC-Durham NC-
615 PM EDT SAT APR 13 2019
...THE FLASH FLOOD WARNING FOR ALAMANCE...ORANGE AND DURHAM COUNTIES
WILL EXPIRE AT 615 PM EDT...
The heavy rain has ended. Flash Flooding is no longer the primary
threat, however, flooding due to slow water drainage is likely to
persist into the overnight hours. An Areal Flood Warning was issued
in the place of the Flash Flood Warning. Please continue to heed any
remaining road closures.
LAT...LON 3623 7880 3609 7881 3607 7878 3607 7875
3603 7875 3603 7872 3601 7870 3594 7873
3592 7876 3593 7880 3587 7883 3586 7908
3588 7925 3586 7925 3585 7924 3584 7954
3612 7954 3611 7926 3624 7926
$$
MORROWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 11:25 AM EDT, 55 minutes earlier.
Area forecast discussion, Apr 13, 11:25 AM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1125 AM EDT Sat Apr 13 2019 .SYNOPSIS... A cold front will become stationary over central NC this afternoon into the evening. A series of upper level disturbances will move northeast the region, aiding in the development of showers and thunderstorms. A strong low pressure is expected to track from Texas to the Ohio Valley tonight through Sunday night. A trailing cold front will cross central North Carolina early Monday morning. && .NEAR TERM /THROUGH TONIGHT/... As of 1125 AM Saturday... Highest threat for isolated-scattered severe thunderstorms will basically lie along and south of highway 64 through early this evening. A moist and unstable atmosphere, saturated top soil, and the potential for showers and storms to train along and slow moving sfc boundary has increased the probability for flash flooding across a large part of central NC. 12Z upper air analysis reveals a moist atmosphere with precipitable water values 1.3 to 1.5 inches across the region. A slow moving low level trough crossing the northern Piedmont has served as a focus for the development of showers and a few thunderstorms this morning. Under the heavier showers, rainfall amounts of about an inch in less than 90 minutes have been reported. A large part of the Piedmont has received between one and three inches of rain this week, with a few spots in excess of four inches. With the potential for showers and storms to move repeatedly along the slow moving sfc trough, and reports Friday afternoon and evening of sporadic flash flooding across parts of the Triad and Triangle, and area creeks and streams running above normal, feel it was prudent to issue a Flash Flood Watch for the most of the region through this evening. If current near term models verify, the threat for flash flooding will rapidly decrease by sunset, potentially leading to an early cancellation. 14Z mesoanalysis and latest visible satellite imagery suggest the southern Piedmont into the Sandhills and southern Coastal Plain have become unstable with SBCAPE near or slightly above 2000 J/kg. Available bulk shear is sufficiently strong enough to support convection with bowing segments associated with strong/damaging winds. The presence of a low level boundary will enhance low level helicity, and with available instability, cannot rule out a storm or that displays supercellular characteristics, possibly producing large hail or a brief, weak tornado. This threat appears highest between 3 PM and 7 PM. Have adjusted afternoon temperatures this afternoon, especially across the northern Piedmont where extensive cloud cover and bands of showers and storms have held temperatures in the 60s through late morning. Showers and storms should demonstrate an overall decreasing trend as the atmosphere stabilizes and convergence decreases. Anticipate widespread low clouds and isolated rain showers through the night. Minimum temperatures in the 60s. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... As of 340 AM Saturday... An interesting setup taking shape for the Sunday forecast and will preface it by presenting the fact that the Storm Prediction Center has has put western NC in an enhanced risk for severe weather with the western half of our forecast area in a slight risk and the eastern half in a marginal risk as of the morning update. That being said, there are a lot of nuances with this forecast that will make it tough to nail down. Sunday may actually start off fairly quiet as many models suggesting that the event wont really get going until later in the day. Timing wise, that would put the Triad and western Piedmont in the area with the most favorable diurnal timing for severe weather and likely the the best instability. The NAM nest shows around 1500 J/KG of ML CAPE at 20Z and surface to 6 km shear at 57 kts with 32 kts in the 0-1 km level. The forecast sounding also shows dry air aloft between 500 and 700 mb with DCAPE of 771 J/kg. This all comes together to make damaging winds the primary threat but with that much 0-1 km shear and helicity values in the same layer near 200 m2/s2 the threat for tornadoes can't be ruled out either. Fairly skinny CAPE profiles would make hail seem less likely but with that much shear, longer residence times in the hail growth zone could also lead to severe hail. The situation in the Triangle and points east will occur much later as the higher resolution models show a secondary surge in ML CAPE and shear coming from the south and helping to ignite the pre- frontal convection which may take over with the surface front trailing well behind. A 6z depiction of the forecast sounding off the NAM nest again shows 1500+ J/kg of MLCAPE with 0-6 km shear over 70 kts. This could be well overblown but the point is it is a significant amount and simulated reflectivity shows that despite the nocturnal timing, convection has no problem igniting and continuing eastward through the rest of the state early Monday morning. Same threats apply with really strong turning of the hodograph in the lowest km. Less dry air aloft in this sounding but still a DCAPE of over 700 keeps wind the primary threat but almost an equal is the tornado threat especially with the mixed layer LCL less than 500 feet. Finally, not to be overlooked, the flooding threat will also be there with PW values over an inch and a half, flash flooding will be possible in storms with higher rain rates or training cells. Highs sunday afternoon will be very warm, in the mid 70s across the NW Piedmont to low to mid 80s in the southeast. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 340 AM Saturday... As the strong frontal system exits the area Monday morning, weather will turn tranquil for the majority of the long term forecast. Weak ridging aloft and surface high pressure over the Deep South will extend northward through the day on Monday and then push eastward across the state on Tuesday before heading out to sea. On Wednesday the high will continue to push southeastward and settle east southeast of the Outer Banks and settle into a more summertime pattern with southwesterly flow over central NC which will continue through Thursday. While there will be a warming trend this entire period, the most pronounced difference will be felt once the high gets into place southeast of the area. This will result in Wednesday temperatures jumping about 8 degrees across the board in the upper 70s to near 80 degrees as opposed to the lower 70s experienced on Tuesday. No rain is expected during this time frame but chances may increase slightly on Thursday afternoon as convective afternoon showers become possible in the moist southerly flow. For the end of the long term, a frontal system will approach the area on Friday with a strong upper level cut off low over the Midwest and surface reflection over the Great Lakes. Pre-frontal convection will likely cross the entire area and last through the day on Saturday and into the evening as the front will be very slow to make eastward progress. The slow eastward translation of the system will ramp up the threat for flooding with models forecasting over two inches of rain through the weekend at this point. Showers and thunderstorms with heavy rain can be expected through the day on Friday and Saturday. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... As of 700 AM Friday... A weak outflow boundary has stalled northwest of the TAF sites this morning with low level convergence intensifying around a Asheboro to Pittsboro to Durham to Oxford line. Near and along this line high res models show convection continuing to expand in coverage this afternoon as plentiful instability remains. This means KRDU will likely observe thunder most of the morning hours into the early afternoon. This line is then forecast to finally weaken as the low level convergence zone falls apart. As the line weakens outflows will likely head toward the northwest and southeast. Further redevelopment in the afternoon at KGSO, KINT, KFAY will be possible. A few strong storms will be possible this afternoon, producing wind gusts of 40 to 50 kts and LIFR visibility restrictions. This evening precipitation will come to an end, but low level stratus will make a quick return. Widespread IFR conditions will be possible. Looking beyond (12z Sunday)...A relative lull in the precipitation will likely occur tonight through Sunday morning as a potent system approaches from the west. A broken line of showers and thunderstorms will then cross the TAF sites Sunday night. Strong to severe wind gusts will be possible with these storms. A cold front will then cross central North Carolina Monday, with dry air filtering into the region. Wind gusts of 20 to 25 kts will be possible Monday. VFR conditions are expected Monday through Wednesday. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for NCZ007>011-021>028- 038>043-073>077. && SYNOPSIS...Haines NEAR TERM...WSS SHORT TERM...Ellis LONG TERM...Ellis AVIATION...Haines
Hazardous weather outlook, Apr 13, 11:34 AM EDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1134 AM EDT Sat Apr 13 2019 NCZ007>011-021>025-141000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham- 1134 AM EDT Sat Apr 13 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A cold front approaching from the west late Sunday into Sunday night will be accompanied by a band of thunderstorms, some of which may be severe. The main severe weather threats will be damaging wind gusts, isolated tornadoes, and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday night. NCZ026>028-038>043-073>077-141000- Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-Johnston- Wilson-Stanly-Montgomery-Moore-Lee-Harnett- 1134 AM EDT Sat Apr 13 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. An isolated strong to severe thunderstorms are possible this afternoon through early evening. The main severe weather hazards will be locally damaging winds, large hail, and a weak brief tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A cold front approaching from the west late Sunday into Sunday night will be accompanied by a band of thunderstorms, some of which may be severe. The main severe weather threats will be damaging wind gusts, isolated tornadoes and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday night. NCZ078-083>086-088-089-141000- Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 1134 AM EDT Sat Apr 13 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Scattered strong to severe thunderstorms are possible this afternoon through early evening. The main severe weather hazards will be locally damaging wind gusts, large hail, and a weak brief tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A cold front approaching from the west late Sunday into Sunday night will be accompanied by a band of thunderstorms, some of which may be severe. The main severe weather threats will be damaging wind gusts, isolated tornadoes and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late Sunday and Sunday night
In the hours before
Special weather statement, Apr 13, 9:31 AM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
931 AM EDT SAT APR 13 2019
NCZ038-131500-
Davidson NC-
931 AM EDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAVIDSON COUNTY UNTIL
1100 AM EDT...
At 929 AM EDT, Doppler radar was tracking a strong thunderstorm near
Faith, or near Kannapolis, moving northeast at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Lexington, Linwood, Denton, High Rock Lake Marina & Campground,
and High Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
If on or near High Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3585 8041 3584 8040 3585 8039 3587 8039
3589 8038 3558 8007 3553 8019 3555 8021
3558 8021 3563 8026 3564 8029 3567 8031
3568 8033 3572 8033 3572 8038 3574 8046
3577 8045 3578 8046
TIME...MOT...LOC 1329Z 227DEG 11KT 3553 8050
WSSSpecial weather statement, Apr 13, 9:51 AM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
951 AM EDT SAT APR 13 2019
NCZ021-022-038-039-131500-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
951 AM EDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FORSYTH...DAVIDSON...
WESTERN RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES UNTIL 1100 AM
EDT...
At 949 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of High Rock Lake, or 10 miles southeast of Lexington,
moving north at 20 mph.
Pea size hail, frequent lightning, heavy downpours, and wind gusts
up to 50 mph will be possible with this storm. Use caution,
especially if driving in this area, as heavy rain rates will work to
reduce visibility and may lead to localized flooding.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Clemmons and Bermuda Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3605 8047 3606 8046 3608 8007 3612 7974
3551 7977 3551 8006 3558 8007 3588 8037
3589 8037 3596 8038 3599 8042 3601 8042
3604 8045 3604 8049 3605 8050
TIME...MOT...LOC 1349Z 180DEG 19KT 3569 8012
MORROWSpecial weather statement, Apr 13, 11:36 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1136 AM EDT SAT APR 13 2019
NCZ024-025-131615-
Durham NC-Orange NC-
1136 AM EDT SAT APR 13 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ORANGE AND NORTHWESTERN
DURHAM COUNTIES UNTIL 1215 PM EDT...
At 1135 AM EDT, Doppler radar was tracking a strong thunderstorm over
Hillsborough, moving northeast at 20 mph.
Half inch hail, frequent lightning, heavy rain, and wind gusts up to
50 mph will be possible with this storm. Use caution if traveling in
this area. Heavy rain rates at times reaching 2 inches per hour will
work to reduce visibility and may lead to localized flooding.
Locations impacted include...
Durham, Chapel Hill, Hillsborough, Rougemont, Lake Michie, Eno River
State Park, Bahama and Schley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3624 7880 3612 7880 3594 7909 3602 7917
3624 7900
TIME...MOT...LOC 1535Z 224DEG 17KT 3608 7905
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:28 PM EDT | River Flood Warning | RAH | Chatham | 43 hr |
| Apr 13, 6:26 AM EDT | River Flood Warning | RAH | Johnston | 14 days |
| Apr 13, 9:31 AM EDT | Special Weather Statement | RAH | Davidson | 89 min |
| Apr 13, 9:51 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 69 min |
| Apr 13, 10:04 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 7 hr |
| Apr 13, 10:38 AM EDT | Areal Flood Advisory | RAH | Alamance, Orange | 3 hr |
| Apr 13, 10:53 AM EDT | Flash Flood Watch | RAH | Alamance, Chatham, Davidson, Durham, Edgecombe, Forsyth and 18 more | 7 hr |
| Apr 13, 11:36 AM EDT | Special Weather Statement | RAH | Orange | 39 min |
| Apr 13, 11:43 AM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 3 hr |
| Apr 13, 12:39 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance, Wake, Warren | 3 hr |
| Apr 13, 12:56 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Apr 13, 1:53 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 67 min |
| Apr 13, 2:11 PM EDT | River Flood Warning | RAH | Chatham, Lee | 19 hr |
| Apr 13, 2:54 PM EDT | Special Weather Statement | RAH | Moore | 66 min |
| Apr 13, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Moore, Richmond | 44 min |
| Apr 13, 3:56 PM EDT | Special Weather Statement | RAH | Sampson | 64 min |
| Apr 13, 5:14 PM EDT | Special Weather Statement | RAH | Johnston | 61 min |
| Apr 13, 6:12 PM EDT | Areal Flood Warning | RAH | Alamance, Durham, Orange | 15 hr |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.